MathSciNet Relay Station
MathSciNet bibliographic data
MR428703 (55 #1723) 65H05
Ford, J. A. A generalization of the Jenkins-Traub method. Math. Comp. 31 (1977), no. 137, 139–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement